# SDR P5CA9800746

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 26604725
- Condition: Failed
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ACCUMULATOR LOWER CAP BROKEN OFF COMPLETELY.  REMOVED AND REPAIRED BRAKE ACCUMULATOR PER MM 32-41-09.  PRECHARGED ACCUMULATOR PER MM 12-15-09.  SYSTEM TESTS NORMAL PER MM 32-41-00.
